body

Monday, October 1, 2018

Man's P-nis Rots After Allergic Reaction To Condom

For one poor Lucknow man, his quest to get the most out of his s-x life ended up backfiring in a horrible way when the condom that was supposed to give him ‘extended pleasure’ between the sheets turned painful when he suffered an all allergic reaction.

According to a report in SunOnline, the man went to King George's Medical University in Lucknow, India after his p-nis began to swell up, became painful and parts turned black.

The team that treated the man, led by Dr Ashish Sharma, said his patient had no known drug allergies.

They ran a series of tests, in the process ruling out s-xually transmitted infections.


In a medical case report, Dr Sharma reveals his patient was diagnosed as suffering allergic contact dermatitis, and gangrene of the p-nis - meaning parts were beginning to rot away.

It turns out that the new brand of condoms contained a topical medication, benzocaine which the doctors noted is used in extended-pleasure latex condoms for prolonging the duration of s-xual intercourse and to decrease premature ejaculation.

It turns out that since 1996, when the first case of a man suffering allergic contact dermatitis after using latex condoms was documented, doctors have seen just four cases being reported.

While rare, there are certain things that can make it more likely that a man will suffer penile gangrene.

They include diabetes, having experienced trauma to the p-nis, using a c*ck ring s-x toy, as well as p-nis ops.

6 comments: